CureZone   Log On   Join
Re: mirena
 
LenaB Views: 2,228
Published: 13 years ago
 
This is a reply to # 1,518,469

Re: mirena


I have my brochure that I received from the doc in 2007 before I got mine put in, and this is what it says for possible side-effects:

Pelvic inflammatory disease
infection
perforation
expulsion
cramps, dizziness,fainting while being inserted
missed periods
changes in bleeding
cyst on ovary

I am not sure what kind of info your doc gave you-maybe you are both in Canada. I am quite sure that none of us in the US has received any pamplet that lists the laundry list of side-effects that is on the physicians page on the Mirena website. Of course they wouldn't disclose that to us-not many people would choose to take the risk. A lot of doctors are not informed about this horrible device and they seem to believe everything the drug reps tell them about how wonderful this product is. I wish you both good luck with your Mirena, but don't be surprised if you start developing weird symptoms from it. It can happen after 1 year, 2 years, etc......
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

15.188 sec, (1)